About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 279236, 9 pages
http://dx.doi.org/10.1155/2014/279236
Research Article

Oscillation Criteria of Second-Order Nonlinear Differential Equations with Variable Coefficients

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia (UKM), 43600 Bangi, Selangor, Malaysia

Received 31 August 2013; Revised 27 December 2013; Accepted 31 December 2013; Published 18 February 2014

Academic Editor: M. De la Sen

Copyright © 2014 Ambarka A. Salhin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. M. A. El-Sheikh, “Oscillation and nonoscillation criteria for second order nonlinear differential equations, I,” Journal of Mathematical Analysis and Applications, vol. 179, no. 1, pp. 14–27, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. S. R. Grace, “Oscillation theorems for nonlinear differential equations of second order,” Journal of Mathematical Analysis and Applications, vol. 171, no. 1, pp. 220–241, 1992. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. J. R. Graef, S. M. Rankin, and P. W. Spikes, “Oscillation theorems for perturbed nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 65, no. 2, pp. 375–390, 1978. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. J. R. Graef and P. W. Spikes, “On the oscillatory behavior of solutions of second order nonlinear differential equations,” Czechoslovak Mathematical Journal, vol. 36, no. 2, pp. 275–284, 1986. View at Zentralblatt MATH · View at MathSciNet
  5. J. Ohriska and A. Zulova, “Oscillation criteria for second order nonlinear differential equation,” IM Preprint A, vol. 10, pp. 1–11, 2004.
  6. C. G. Philos and I. K. Purnaras, “Oscillations in superlinear differential equations of second order,” Journal of Mathematical Analysis and Applications, vol. 165, no. 1, pp. 1–11, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. M. Remili, “Oscillation theorem for perturbed nonlinear differential equations,” International Mathematical Forum, vol. 3, no. 11, pp. 513–524, 2008. View at Zentralblatt MATH · View at MathSciNet
  8. M. Remili, “Oscillation criteria for second order nonlinear perturbed differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, no. 25, pp. 1–11, 2010. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. P. Temtek and A. Tiryaki, “Oscillation criteria for a certain second-order nonlinear perturbed differential equations,” Journal of Inequalities and Applications, vol. 524, pp. 1–12, 2013.
  10. J. V. Manojlovic, “Oscillation criteria for second-order sublinear differential equation,” Computers and Mathematics with Applications, vol. 39, no. 9, pp. 161–172, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. M. Kirane and Y. V. Rogovchenko, “On oscillation of nonlinear second order differential equation with damping term,” Applied Mathematics and Computation, vol. 117, no. 2-3, pp. 177–192, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. A. Tiryaki and B. Ayanlar, “Oscillation theorems for certain nonlinear differential equations of second order,” Computers and Mathematics with Applications, vol. 47, no. 1, pp. 149–159, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. W.-T. Li, “Oscillation of certain second-order nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 217, no. 1, pp. 1–14, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. C. G. Philos, “On a Kamenev's integral criterion for oscillation of linear differential equations of second order,” Utilitas Mathematica, vol. 24, pp. 277–289, 1983. View at Zentralblatt MATH · View at MathSciNet
  15. J. V. Manojlovic, “Integral averages and oscillation of second-order nonlinear differential equations,” Computers and Mathematics with Applications, vol. 41, no. 12, pp. 1521–1534, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. C. G. Philos, “Oscillation of sublinear differential equations of second order,” Nonlinear Analysis, vol. 7, no. 10, pp. 1071–1080, 1983. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. C. G. Philos, “Integral averages and oscillation of second order sublinear differential equations,” Differential and Integral Equations, vol. 4, no. 1, pp. 205–213, 1991. View at Zentralblatt MATH · View at MathSciNet